# SDR CALA2014071100906

- Difficulty date: July 9, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 51,360 hours, 17,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 148442
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK THAT POWERS R2 EXT LIGHT & RT AFT OVERHEAD BIN LIGHTS WILL NOT HOLD CHARGE.  R & R EMER LIGHT BATTERY PACK M01672 IAW AMM 33-51-08.  OPERATIONS CHECK OF BATTERY PACK GOOD IAW AMM 33-51-08.
